Hair loss from meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

leniijane
Regular Member


Date Joined Dec 2010
Total Posts : 42
   Posted 4/22/2011 8:17 PM (GMT -6)   
I have been taking Omaprosole(prilosec) and now having hair loss. I am sure this has happened to others. I see it is one of the side effects.

I am wondering, if one gets off of this, will hair grow back??

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 4/22/2011 10:12 PM (GMT -6)   
I'm sure the hair loss is temporary. Meanwhile was your hair in tea tree oil shampoo. It will thicken it.
Joy

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 5013
   Posted 4/23/2011 1:42 PM (GMT -6)   
Hair loss with Prilosec seems to have happened rarely. Are you taking any other meds? Menopause? Low iron? I would be eliminating all the possible causes. You might want to ask an endocrinologist about hair loss. Also you could ask your GI doc to maybe switch you to a different acid reducer.
Alcie
 
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, July 22, 2018 7:31 PM (GMT -6)
There are a total of 2,984,365 posts in 327,214 threads.
View Active Threads


Who's Online
This forum has 161991 registered members. Please welcome our newest member, LIssah40.
383 Guest(s), 10 Registered Member(s) are currently online.  Details
Jkm97, BuckeyeSDH, mcspike, Saipan Paradise, InTheShop, Nacho Libre, ltc1225, Aurora2013, Going for brachy, moleUC